U.S. doctors online nowAsk doctors free
IL
A 23-year-old female asked:

9 days ago i took planb(12 hrs. after sex) and then i started nuvaring later that day, this week my breasts have been really tender. is this normal?

1 doctor answer2 doctors weighed in
Dr. Nonyelu Anyichie
Obstetrics and Gynecology 24 years experience
Plan b: I suggest you get a pregnancy test since there is about 20- 25% failure rate even after appropriate use of plan b. It is not well documented that nuva-ring will cause breast symptoms. If anything your breast symptoms may be related to the stage of your menstrual cycle. Presumption apart, i also suggest you see a doctor. Thanks and good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.